# SDR CALA2024021500431

- Difficulty date: February 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 73,359 hours, 26,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS DOOR 2L INDICATION LIGHT ON DURING TAKEOFF. PERFORMED PSEU ENTRY AND GALLEY SERVICE DOOR MONITORED PROBLEM - FAULT ISOLATION PER FIM 52-10 TASK 801. NO FAULTS FOUND. INSPECTED DOOR 2L PROX SWITCH. NO DAMAGE FOUND. OPS CHECK GOOD.
